Drug interactions between AgonEaze and Paracetamol
|AgonEaze (lidocaine/prilocaine topical)|
Interactions between your drugs
acetaminophen prilocaine topical
Applies to: Paracetamol (acetaminophen) and AgonEaze (lidocaine / prilocaine topical)
Some of the medication in prilocaine topical is absorbed through the skin into the bloodstream and may cause interactions with other medications such as acetaminophen. When used together, this combination may increase the risk of methemoglobinemia, a condition that can lead to oxygen deprivation in tissues and vital organs due to reduced oxygen-carrying capacity of the blood. Individuals may be more susceptible to developing methemoglobinemia during treatment with these medications if they are very young (especially neonates and infants) or have anemia, diseases of the heart or lungs, blood circulation disorders, shock, sepsis, and certain genetic predispositions such as NADH cytochrome-b5 reductase deficiency, glucose-6-phosphate dehydrogenase deficiency, and hemoglobin M. In addition, excessive use of prilocaine topical such as application of large doses or on larger than recommended areas can increase absorption and result in high blood levels of the medication. Close medical supervision is necessary when medications that can cause methemoglobinemia are used together. Signs and symptoms of methemoglobinemia may be delayed by several hours after treatment with prilocaine topical. Patients (or their caregivers) should seek immediate medical attention if they develop a gray discoloration of the skin, mouth, or nail bed; nausea; headache; dizziness; lightheadedness; fatigue; shortness of breath; rapid or shallow breathing; a rapid heartbeat; anxiety; and confusion. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.